# SDR DALA1166550657

- Difficulty date: November 18, 2011
- Submitted: December 2, 2011
- Operation: Air carrier
- Aircraft: N657DL
- Make and model: Boeing 757232
- Aircraft serial: 24419
- Aircraft time: 70,691 hours, 32,973 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN BS 771 S-4R STATIC DISCHARGE DAMAGE.  REPAIRED IAW ERA 483245-14.  (ER/A 483245-14)
